| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 5-8


C. S. Ryoo
      A note on the symmetric properties for the q-twisted tangent polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 5, 211-217
      http://dx.doi.org/10.12988/ijma.2014.312296

D. Saravanakumar, N. Kalaivani, G. Sai Sundara Krishnan
      Operations contra-pre-continuous mappings
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 5, 219-227
      http://dx.doi.org/10.12988/ijma.2014.312308

Baazaoui Riadh, Habib Ouerdiane
      A comparative study of numerical simulation of stochastic differential equations. Application to stochastic Duffing-oscillator
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 5, 229-246
      http://dx.doi.org/10.12988/ijma.2014.27188

S. Maragathasundari, S. Srinivasan, A. Ranjitham
      Batch arrival queueing system with two stages of service
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 6, 247-258
      http://dx.doi.org/10.12988/ijma.2014.411

Junichi Aramaki
      L^p theory for the div-curl system
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 6, 259-271
      http://dx.doi.org/10.12988/ijma.2014.4112

Dae San Kim, Taekyun Kim, Sang-Hun Lee, Jong-Jin Seo
      Higher-order Daehee numbers and polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 6, 273-283
      http://dx.doi.org/10.12988/ijma.2014.4118

Baravan A. Asaad, Nazihah Ahmad, Zurni Omar
      \Gamma-P_S-functions in topological spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 6, 285-300
      http://dx.doi.org/10.12988/ijma.2014.4121

Artem Baklanov
      A density property of finitely additive measures
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 7, 301-305
      http://dx.doi.org/10.12988/ijma.2014.419

Luis Angel Gutierrez Mendez, Juan Alberto Escamilla Reyna
      Some results about completion of the space of Henstock-Kurzweil integrable functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 7, 307-315
      http://dx.doi.org/10.12988/ijma.2014.4116

Kankeyanathan Kannan
      A discrete Heisenberg group which is not a weakly amenable
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 7, 317-327
      http://dx.doi.org/10.12988/ijma.2014.4123

Manseob Lee
      Continuum-wise fully expansive diffeomorphisms and dominated splitting
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 7, 329-335
      http://dx.doi.org/10.12988/ijma.2014.4113

Young Key Kim, Won Keun Min
      \sigma-semiopen sets and \sigma-semicontinuous functions on spaces with \sigma-structure
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 7, 337-343
      http://dx.doi.org/10.12988/ijma.2014.4126

Ekrem A. Aljimi, Valdete Loku
      Generalized weighted Norlund-Euler statistical convergence
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 7, 345-354
      http://dx.doi.org/10.12988/ijma.2014.4012

Saziye Yuksel, Naime Tozlu, Zehra Guzel Ergul
      Soft regular generalized closed sets in soft topological spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 355-367
      http://dx.doi.org/10.12988/ijma.2014.4125

V. Dhanapalan, M. Thamilselvan, M. Chandrasekaran
      Existence and uniqueness of mild solutions for fractional integrodifferential equations with nonlocal conditions in Banach spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 369-379
      http://dx.doi.org/10.12988/ijma.2014.4122

A. O. Kuryliak, I. Ye. Ovchar, O. B. Skaskiv
      Wiman's inequality for the Laplace integrals
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 381-385
      http://dx.doi.org/10.12988/ijma.2014.4232

Nilgun Turhan, Yasemin Kahramaner, Yasar Polatoglu
      Janowski harmonic close-to-convex functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 387-394
      http://dx.doi.org/10.12988/ijma.2014.4129

Muhafzan
      On positive stable realization for continuous linear singular systems
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 395-400
      http://dx.doi.org/10.12988/ijma.2014.4246

Dae San Kim, Taekyun Kim, Jong-Jin Seo
      Identities of symmetry for expansions of q-Euler polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 401-407
      http://dx.doi.org/10.12988/ijma.2014.4242

Vasile Lauric
      Some remarks about almost semi-hyponormal operators
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 8, 409-414
      http://dx.doi.org/10.12988/ijma.2014.4127


Journals | Books | Author guidelines